# SDR CA070802009

- Difficulty date: July 2, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 30005000056
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AUTOFEATHER ARM LIGHT FAILED TO ILLUMINATE DURING TAKEOFF ROLL (AUTO FEATHER SYSTEM INOP).  REPLACED THE NR 2 TSCU IAW P/W MM 72-01-10, PAGE 420-424, PARAGRAPH 7. GROUND RUNS COMPLIED WITH.  OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE. (TC NR 20070802009)
